Teosyal lip filler. Any suggestions?

I had 1ml Teosyal lip filler yesterday and now my Top lip feels hard n sore n really swollen, although the swelling has started to go down is this normal I'm worried? Also my bottom lips looks bigger on in side?

Doctor Answers 1

Teosyal Lip Filler

Hi Kadenlee,
It is absolutely normal for you to feel worried after getting a cosmetic procedure. However, getting injections in the lip may cause some swelling and sensitivity so there is nothing you should be worried about considering you just had them done yesterday! Be patient for a period of 10 to 14 days to allow the product to fully settle in and if you still have any concerns after that time then book a follow up appointment with your injector. 

Good Luck!


Toronto Facial Plastic Surgeon
4.8 out of 5 stars 114 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.